# SDR SWAA2022071327255

- Difficulty date: July 9, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 63,124 hours, 37,456 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Broken
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PC AIR HINGE BROKEN ON POSTFLIGHT / [01] OK TO CONTINUE PER MX NOTE SP1B AUTH #75121 ALL MAINTENANCE PERFORMED BY OCMP A&P #3553218;[02] R & R FOWARD FAIRING ACCESS DOOR PER AMM 52-49-01 OPS CHECK GOOD
